Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
Online
ISSN
1512-0139
See all formats and pricing
More options …

On functional inequalities associated with Drygas functional equation

Youssef Manar
  • Corresponding author
  • Superior School of Technology, University Ibn Zohr, Guelmim, Morocco
  • Faculty of Sciences, Department of Mathematics, Agadir, Morocco
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Elhoucien Elqorachi
Published Online: 2014-12-30 | DOI: https://doi.org/10.2478/tmj-2014-0018

Abstract

In the paper, the equivalence of the functional inequality ∥2f(x) + f(y) + f(-y) - f(x - y)∥ ≤ ∥f(x + y)∥ (x,y ∈ G) and the Drygas functional equation f(x + y) + f(x - y) = 2f(x) + f(y) + f(-y) (x,y ∈ G) is proved for functions f : G → E where (G, +) is an abelian group, (E,<.,.>) is an inner product space, and the norm is derived from the inner product in the usual way.

Keywords: group; Cauchy equation; Quadratic equation; Drygas equation

References

  • [1] J. Su An, On functional inequalities associated with Jordan-von Neumann type functional equations, Commun. Korean Math. Soc., 23 3 (2008), 371-376. Google Scholar

  • [2] Y.-S. Cho and K.-W. Jun, The stability of functional inequalities with additive mappings, Bull. Korean Math. Soc., 46 1 (2009), 11-23. Google Scholar

  • [3] S.-C. Chung, S.-B. Lee and W.-G. Park, On the stability of an additive functional inequality, Int. Journal of Math. Anal., 6 53 (2012), 2647-2651. Google Scholar

  • [4] A. Ebadian, N. Ghobadipour, Th. M. Rassias and M. E. Gorjdi, Functional inequalities associated with Cauchy additive functional equation in non-Archimedean spaces, Disc. Dyn. Nat. Soc., 2011, Article ID 929824, 14 pages. Web of ScienceGoogle Scholar

  • [5] H. Drygas, Quasi-inner products and their applications, in: A.K. Gupta (Ed.), Advances in Multivariate Statistical Analysis, D. Reidel Publishing Co., 1987, pp. 1330. Google Scholar

  • [6] B. R. Ebanks, Pl. Kannappan and P. K. Sahoo, A common generalization of functional equa- tions characterizing normed and quasi-inner product spaces, Canad. Math. Bull., 35 (3) (1992), 321-327. CrossrefGoogle Scholar

  • [7] E. Elqorachi, Y. Manar and Th. M. Rassias, Hyers-Ulam stability of the quadratic functional equation, Functional Equations in Mathematical Analysis, Springer optimization and its applications, V52 (2012), 97-105. Google Scholar

  • [8] V. A. Faiziev and P. K. Sahoo, On Drygas functional equation on groups, Int. J. Appl. Math. Stat., 7 (2007), 59-69. Google Scholar

  • [9] A. Gilanyi, Eine zur Parallelogrammgleichung aquivalente Ungleichung, Aequationes Math., 62 (2001), 303-309. Google Scholar

  • [10] H.-M. Kim, J. Lee and E. Son, Approximate functional inequalities by additive mappings, J. Math. Ineq., 6 3 (2012), 461-471. CrossrefGoogle Scholar

  • [11] H.-M. Kim, S.-Y. Kang and I.-S. Chang, On functional inequalities originating from module Jordan left derivations, J. Ineq. Appl., 2008, Article ID 278505, 9 pages. Google Scholar

  • [12] Y. H. Kwon, H. M. Lee, J. S. Sim, J. Yang and C. Park, Jordan-von Neumann type functional inequalities, J. Chungcheong Math. Soc., 20 3, September 2007. Google Scholar

  • [13] Gy. Maksa and P. Volkmann, Caracterization of group homomorphisms having values in an inner product space, Publ. Math., 56 (2000), 197-200. Google Scholar

  • [14] W.-G. Park, Hyers-Ulam stability of an additive functional inequality, Int. Journal of Math. Anal., 6 14 (2012), 681-686. Google Scholar

  • [15] W.-G. Park and M. H. Han, Stability of an additive functional inequality with the fixed point alternative, Int. J. Pure Appl. Math., 77 3 (2012), 403-411. Google Scholar

  • [16] C. Park, J. Su An and F. Moradlou, Additive functional inequalities in Banach modules, J. Ineq. Appl., 2008, Article ID 592504, 10 pages. Google Scholar

  • [17] C. Park and J. R. Lee, Comment on "Functional inequalities associated with Jordan-von Neu- mann type additive functional equations", J. Ineq. Appl., 2012, 9 pages. CrossrefGoogle Scholar

  • [18] C. Park, Y. S. Cho and M.-H. Han, Functional inequalities associated with Jordan-von Neumann-type additive functional equations, J. Ineq. Appl., 2007, Article ID 41820, 13 pages. Google Scholar

  • [19] J. Ratz, On inequality associated with the Jordan-von Neumann functional equation, Aequationes Math., 54 (2003), 191-200. Google Scholar

  • [20] J. Roh and I.-S. Chang, Functional inequalities associated with additive mappings, Abs. Appl. Anal., 2008, Article ID 136592, 11 pages. Google Scholar

  • [21] H. Stetkr, Functional equations on abelian groups with involution, II, Aequationes Math., V55 (1998), 227-240. Google Scholar

  • [22] Gy. Szabo, Some functional equations related to quadratic functions, Glasnik Math., 38 (1983), 107-118. Google Scholar

  • [23] P. Volkmann, Pour une fonction reelle f l'inequation jf(x)+f(y)j jf(x+y)j et l'equation de Cauchy sont equivalentes, Proc. of the Twenty-third International Symposium on Functional Equations (Gargnano, Italy, 1985), Centre for Information Theory, Faculty of Mathematics, University of Waterloo, Waterloo, Ontario, Canada, 43. Google Scholar

About the article

Published Online: 2014-12-30


Citation Information: Tbilisi Mathematical Journal, Volume 7, Issue 2, ISSN (Online) 1512-0139, DOI: https://doi.org/10.2478/tmj-2014-0018.

Export Citation

© 2014 . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in